# SDR A6WA2019080246765

- Difficulty date: July 14, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 36,519 hours, 35,370 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO COOL CABIN WITH RIGHT PACK ON MEL, CABIN TEMP ONLY  WENT FROM 31C TO 28C ON 1HR 20 MINUTE FLIGHT.   FLIGHT IS DIVERTING TO DAY WHERE WE HAVE A SPARE AIRCRAFT TO CONTINUE TO ORD WITH.
